Un teorema sobre el modelo del tamaño optimo de lote

Publication: Research - peer-reviewJournal article – Annual report year: 1981

View graph of relations

Original languageEnglish
JournalInvestigacion Operacional (Cuba)
Pages (from-to)45-50
StatePublished - 1981
Peer-reviewedYes
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 2705975